# SDR CA130322006

- Difficulty date: March 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) THIS ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED AN IN-FLIGHT SHUTDOWN.  THE OPERATOR REPORTED THE ENGINE WAS SHUTDOWN 4.5 MILES BEFORE LANDING, DUE TO SEVERE VIBRATION, LOW ITT, AN EXPLOSIVE SOUND AND A BURNING ODOR.
